Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 224, Number 2
HTML articles powered by AMS MathViewer

Generic Fréchet-differentiability and perturbed optimization problems in Banach spaces
Ivar Ekeland and Gérard Lebourg PDF
Trans. Amer. Math. Soc. 224 (1976), 193-216
A decomposition of weighted translation operators
Joseph J. Bastian PDF
Trans. Amer. Math. Soc. 224 (1976), 217-230
Absolute Tauberian constants for Cesàro means of a function
Soraya Sherif PDF
Trans. Amer. Math. Soc. 224 (1976), 231-242
Fringe families in stable homotopy
Raphael S. Zahler PDF
Trans. Amer. Math. Soc. 224 (1976), 243-253
Coefficient multipliers of Bloch functions
J. M. Anderson and A. L. Shields PDF
Trans. Amer. Math. Soc. 224 (1976), 255-265
Unique factorization in modules and symmetric algebras
Douglas L. Costa PDF
Trans. Amer. Math. Soc. 224 (1976), 267-280
A minimax formula for dual $B^*$-algebras
Pak Ken Wong PDF
Trans. Amer. Math. Soc. 224 (1976), 281-298
The Cartesian product structure and $C^{\infty }$ equivalances of singularities
Robert Ephraim PDF
Trans. Amer. Math. Soc. 224 (1976), 299-311
Duality theory for locally compact groups with precompact conjugacy classes. II. The dual space
Terje Sund PDF
Trans. Amer. Math. Soc. 224 (1976), 313-321
Continuously perfectly normal spaces and some generalizations
Gary Gruenhage PDF
Trans. Amer. Math. Soc. 224 (1976), 323-338
Indecomposable homogeneous plane continua are hereditarily indecomposable
Charles L. Hagopian PDF
Trans. Amer. Math. Soc. 224 (1976), 339-350
A reduction theory for non-self-adjoint operator algebras
E. A. Azoff, C. K. Fong and F. Gilfeather PDF
Trans. Amer. Math. Soc. 224 (1976), 351-366
Analysis with weak trace ideals and the number of bound states of Schrödinger operators
Barry Simon PDF
Trans. Amer. Math. Soc. 224 (1976), 367-380
Natural limits for harmonic and superharmonic functions
J. R. Diederich PDF
Trans. Amer. Math. Soc. 224 (1976), 381-397
Nonimmersion of lens spaces with 2-torsion
A. J. Berrick PDF
Trans. Amer. Math. Soc. 224 (1976), 399-405
Quasi-similar models for nilpotent operators
C. Apostol, R. G. Douglas and C. Foiaş PDF
Trans. Amer. Math. Soc. 224 (1976), 407-415
The degree of approximation for generalized polynomials with integral coefficients
M. von Golitschek PDF
Trans. Amer. Math. Soc. 224 (1976), 417-425
Deformation of open embeddings of $Q$-manifolds
A. Fathi and Y. M. Visetti PDF
Trans. Amer. Math. Soc. 224 (1976), 427-435
Some consequences of the algebraic nature of $p(e^{i\theta })$
J. R. Quine PDF
Trans. Amer. Math. Soc. 224 (1976), 437-442